English version English version
dr hab.
Włodzimierz Fechner

Zakład: Zakład zastosowań współczesnej analizy matematycznej
Stanowisko: adiunkt
Pokój: 136
Telefon: (+48) 42 631-38-54
e-mail: wlodzimierz.fechner@p.lodz.pl
Dyżur:

Publikacje naukowe:

  • Włodzimierz Fechner, Ewa Rak, Lemnaouar Zedam, The modularity law in some classes of aggregation operators, Fuzzy Sets and Systems (40 pkt.), 332 (2018), 56-73, JCR
  • N.K.Agbeko, Włodzimierz Fechner, E. Rak, On lattice-valued maps stemming from the notion of optimal average, Acta Mathematica Hungarica (20 pkt.), 152 (1) (2017), 72-83 JCR
  • Włodzimierz Fechner, Hlawka’s functional inequality on topological groups, Banach Journal of Mathematical Analysis (30 pkt.), 11/1 (2017), 130-142, JCR
  • Włodzimierz Fechner, Żywilla Fechner, A functional equation motivated by some trigonometric identities, Journal of Mathematical Analysis and Applications (35 pkt.), 449/2 (2017), 1160-1171, JCR
  • Włodzimierz Fechner, Andrzej Olbryś, Systems of Inequalities Characterizing Ring Homomorphisms, Journal of Function Spaces (15 pkt.), vol. 2016 (2016), Article ID 8069104, 5 pages, JCR
  • Zoltan Boros, Włodzimierz Fechner, Peter Kutas, A regularity condition for quadratic functions involving the unit circle, Publicationes Mathematicae Debrecen (20 pkt.), 89/3 (2016), 297-306, JCR
  • Zoltan Boros, Włodzimierz Fechner, An alternative equation for polynomial functions, Aequationes Math., 89/1 (2015), 17-22, JCR
  • Janusz Brzdęk, Włodzimierz Fechner, Mohammad Sal Moslehian, Justyna Sikorska, Recent developments of the conditional stability of the homomorphism equation, Banach J. Math. Anal., 9/3 (2015), 278–327, JCR
  • Włodzimierz Fechner, Inequalities connected with averaging operators. Part II, Indagationes Math., 26/1 (2015), 40–49, JCR
  • Włodzimierz Fechner, Inequalities characterizing linear-multiplicative functionals, Journal of Function Spaces, 2015 (2015), Article ID 945758, JCR
  • Włodzimierz Fechner, A note on a result of I. Gusic on two inequalities in lattice ordered groups, Math. Inequal. Appl., 18/3 (2015), 887-892, JCR
  • Włodzimierz Fechner, Hlawka’s functional inequality, Aequationes Math., 87 (2014), 71-87, JCR
  • Włodzimierz Fechner, On a question of J.M. Rassias, Bull. Aust. Math. Soc., 89/3 (2014), 494–499, JCR
  • Włodzimierz Fechner, Comparisons of means and related functional inequalities, in: Handbook in Functional Equations: Functional Inequalities (Th.M. Rassias edt.) Springer Optimization and Its Applications, 95 (2014), 147-160
  • Włodzimierz Fechner, Factorization theorems of Arendt type for additive monotone mappings, Nonlinear Anal., 97 (2014), 138―144, JCR
  • Włodzimierz Fechner, Quadratic operators on AM-spaces, Glasnik Mat., 48 (2013), 403–414, JCR
  • Włodzimierz Fechner, Inequalities connected with averaging operators, Indagationes Math., 24/2 (2013), 305―312, JCR
  • Włodzimierz Fechner, On a composite functional equation satisfied almost everywhere, Indagationes Math., 24/1 (2013), 103―110, JCR
  • Włodzimierz Fechner, Functional inequalities motivated by the Lax-Milgram theorem, J. Math. Anal. Appl., 402 (2013), 411–414, JCR
  • Włodzimierz Fechner, Functional inequalities and equivalences of some estimates, C. Bandle et al. (eds.), Inequalities and Applications 2010, dedicated to the Memory of Wolfgang Walter. International Series of Numerical Mathematics, 161 (2012), 231–240
  • Włodzimierz Fechner, A note on alienation for functional inequalities, J. Math. Anal. Appl., 385 (2012), 202–207, JCR
  • Włodzimierz Fechner, Justyna Sikorska, On a separation for the Cauchy equation on spheres, Nonlinear Anal., 75/17 (2012), 6306―6311, JCR
  • Włodzimierz Fechner, Eszter Gselmann, General and alien solutions of a functional equation and of a functional inequality, Publ. Math. Debrecen, 80/1–2 (2012), 143– 154, JCR
  • Włodzimierz Fechner, Functional equations motivated by the Lagrange’s identity, Demonstratio Math., 44/1 (2011), 91–98
  • Włodzimierz Fechner, Stability of a composite functional equation related to idempotent mappings, J. Approx. Theory, 163 (2011), 328–335, JCR
  • Włodzimierz Fechner, Four inequalities of Volkmann type, J. Math. Inequal., 5/4 (2011), 463–472, JCR
  • Włodzimierz Fechner, A characterization of quadratic-multiplicative mappings, Monatsh. Math., 164/4 (2011), 383–392, JCR
  • Włodzimierz Fechner, Functional equations with exotic addition, Nonlinear Anal., 74/17 (2011), 5999–6003, JCR
  • Włodzimierz Fechner, On some functional-differential inequalities related to the exponential mapping, Tokyo J. Math., 34/2 (2011), 345–352
  • Włodzimierz Fechner, On some functional inequalities related to the logarithmic mean, Acta Math. Hungar., 128/1-2 (2010), 36–45, JCR
  • Włodzimierz Fechner, On some composite functional inequalities, Aequationes Math., 79/3 (2010), 307–314, JCR
  • Włodzimierz Fechner, Justyna Sikorska, On the stability of orthogonal additivity, Bull. Polish Acad. Sci. Math., 58 (2010), 23–30
  • Włodzimierz Fechner, Roman Ger, Some stability results for equations and inequalities connected with the exponential functions, J.M. Rassias (edt.), Functional Equations and Difference Inequalities and Ulam Stability Notions (F.U.N.), Mathematics Research Developments, (2010), 37-46
  • Włodzimierz Fechner, Functional characterization of a sharpening of the triangle inequality, Math. Inequal. Appl., 13/3 (2010), 571–578, JCR
  • Włodzimierz Fechner, On a composite functional equation on Abelian groups, Aequationes Math., 78 (2009), 185–193, JCR
  • Włodzimierz Fechner, Justyna Sikorska, Sandwich theorems for orthogonally additive functions, C. Bandle et al. (eds.), Inequalities and Applications 2007, International Series of Numerical Mathematics, 157 (2009), 269–281
  • Włodzimierz Fechner, Some inequalities connected with the exponential function, Arch. Math. (Brno), 44 (2008), 217–222
  • Włodzimierz Fechner, On an abstract version of a functional inequality, Math. Inequal. Appl., 11/2 (2008), 381–392, JCR
  • Włodzimierz Fechner, Separation theorems for conditional functional equations, Ann. Math. Sil., 21 (2007), 31-40
  • Włodzimierz Fechner, On a functional inequality connected with quadratic functionals, J. Math. Anal. Appl., 332 (2007), 381–389, JCR
  • Włodzimierz Fechner, On functions with the Cauchy difference bounded by a functional. Part III, Abh. Math. Sem. Univ. Hamburg, 76 (2006), 57–62, JCR
  • Włodzimierz Fechner, Stability of a functional inequality associated with the Jordan-von Neumann functional equation, Aequationes Math., 71 (2006), 149–161
  • Włodzimierz Fechner, Characterization of quadratic mappings through a functional inequality, J. Math. Anal. Appl., 324 (2006), 452–459, JCR
  • Włodzimierz Fechner, On the Hyers-Ulam stability of functional equations connected with additive and quadratic mappings, J. Math. Anal. Appl., 322 (2006), 774–786, JCR
  • Włodzimierz Fechner, On functions with the Cauchy difference bounded by a functional. Part II, Int. J. Math. Sci., 2005/12 (2005), 1889–1898
  • Włodzimierz Fechner, On functions with the Cauchy difference bounded by a functional, Bull. Polish Acad. Sci. Math., 52/3 (2004), 265–271

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65